# SDR AALA20101028TUL08

- Difficulty date: October 28, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 6 DAMAGED.  REMOVED DAMAGE AND INSTALLED SEAT TRACK PLUG PER SRM 53-05-00 FIGURE 4A.
